Korean J Hepatol > Volume 14(1); 2008 > Article
The Korean Journal of Hepatology 2008;14(1): 102-107.
doi: https://doi.org/10.3350/kjhep.2008.14.1.102
A case of ticlopidine induced acute cholestatic hepatitis and pure red cell aplasia
Ji Yeon Lee, M.D., Eun Bum Park, M.D., Jae Hong Ahn, M.D., Sang-jun Suh, M.D., Young Kul Jung, M.D., Ji Hoon Kim, M.D., Bong Kyung Shin, M.D.1, Jin Hyuk Yang, M.D.2, Jong Eun Yeon, M.D., Kwan Soo Byun, M.D.
Korea University Medical College Guro Hospital, Department of Internal Medicine, 1Department of Pathology, Seoul, Korea Korea University Medical College Ansan Hospital, 2Department of Laboratory Medicine, Ansan, Korea
ABSTRACT
Ticlopidine inhibits platelet aggregation and provides beneficial secondary prevention of cerebrovascular and coronary artery disease. Frequently reported adverse effects of ticlopidine include diarrhea, nausea, and rash. However, to our knowledge, there are only a few published reports of the simultaneous occurrence of cholestatic hepatitis and pure red cell aplasia. Here we report a patient with simultaneous severe cholestatic hepatitis and pure red cell aplasia associated with ticlopidine. Although these adverse effects are rare, periodic hematological and liver function tests are recommended after starting ticlopidine. (Korean J Hepatol 2008; 14:102-107)
KeyWords: Ticlopidine; Pure red cell aplasia; Hepatitis, Drug-Induced; Adverse effect

Editorial Office
The Korean Association for the Study of the Liver
Room A1210, 53 Mapo-daero(MapoTrapalace, Dowha-dong), Mapo-gu, Seoul, 04158, Korea
TEL: +82-2-703-0051   FAX: +82-2-703-0071    E-mail: kasl@kams.or.kr
Copyright © The Korean Association for the Study of the Liver.         
COUNTER
TODAY : 700
TOTAL : 1775625
Close layer